What causes Lichen sclerosis on my genital area inspite of my healthy diet?
User rating for this question
I have luchin scerlocous . having flare just about 3 weeks. reading all I can find. I have been doing hrt with injections for year or so. my levels of estragen are way too high. thought this brought it all on. had a recent hysterectomy, colonoscopy . this has been within the last 3 month. symptoms started after colonoscopy. found out about this sight tonight that diet may be cause. i have been eating very healthy greens, spinach whole wheat grains, nuts etc. clean eating really. also have been consuming a lot of wine over the last year. all this has been going on. what in the heck is my problem. always been very healthy . cant decide what brought all this on. my gyno is working with creams now not sure if that is what I need to do. its changing the way my vulva looks, some skin growing together down there help. I am 54 is it my diet causing the problem. heard about the low oxalate diet
Posted Sat, 15 Mar 2014 in Skin Hair and Nails
Answered by Dr. Meher Lakshmi Konatam 23 minutes later
Brief Answer: luchin scerlocous ??? Detailed Answer: luchin scerlocous ??? This word does not exist in medical terminology. Is it Lichen sclerosis? Please recheck and clearly mention your problem. I am still available to answer.
Follow-up: What causes Lichen sclerosis on my genital area inspite of my healthy diet? 15 hours later
Yes that is it. Sorry I spelled it wrong. It is the genital area.Yes that is it. Sorry for the misspelling. This is the genital area Please give me your idea for the treatment.im not sure if you got my reply yes it is luchin sclerosus is the proper spelling. please give me your thoughy on the proper treatment. any other information you can give me to correct the condition
Answered by Dr. Meher Lakshmi Konatam 2 days later
Brief Answer: Need proper therapy Detailed Answer: Your condition is related to skin disorder. It has nothing to do with the diet and alcohol. But alcohol restriction helps in prevention of many diseases including cancer. Steroids would help to a certain extent. But you said you have tried many creams, it would be better you consult a dermatologist in your area and seek his advise. Remember skin conditions take time to heal, sometimes years together. Taking in appropriate medications would aggravate the condition instead of giving relief. Hence it would be better to seek the advise of doctor for clinical examination and medication. Regards